# SDR SWIA2020021448457

- Difficulty date: December 29, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AUX SPAR INBD DRAG ANGLE CRACKED.   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED DRAG ANGLE IAW CRJ-200 SRM.  P/#: 600-10389-2S  T/#: B21306
